Should I combine these? Cymbalta is 30mg. I also take Ambien, pain medicines along with blood pressure medicines. Not sure about starting Cymbalta?
Hi Lisaramsey. There is a major interaction between Cymbalta (Duloxetine) and Amitriptyline and a moderate interaction between Amitriptyline and Ambien. I can’t check the other medications without the actual name. You can find out yourself if you go to the Drug Interactions on here (Drugs.com). Personally I would never advise anyone to take Cymbalta because it has taken 10 years of my life away. The side effects are horrible and there are many of them. Please do all the research you can about this medication. You can look at other questions asked on here about Cymbalta and it’s side effects and you can Google it and find information on there too. Please take care and I wish you the best. Cindy
I am also on Cymbalta, amitryptylline and pain medications. It seems a lot of pain doctors are using these medications to enhance the ability of the other drugs to work better. I wound just read the side effects closely and if you start to observe any of them causing you problems call your doctor right away. I hope this helps.
Always check with your doctor or pharmacist when in doubt. Go to drugs.com & check for interactions with your medications as well. I also was started on Cymbalta 30mg & it did not agree with me, it had many side effects! My doctor took me off & prescribed a different antidepressant! I'm very sensitive to medications & don't tolerate many off them.
Take care & be well
I would look into the Q t introveles of these two meds together. I might of spelled that wrong
But I know that they both have it and it can be hard on your heart. I just wanted to let you know because I had to get off of them for that reason. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2012 • 1 answer
Updated 19 Sep 2016 • 5 answers
Updated 14 days ago • 215 answers
Updated 22 Feb 2019 • 10 answers
Updated 3 Jan 2017 • 2 answers